# SDR CA131022009

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3520 · Passenger Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Pax Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE EXCESSIVE MIL-PRF-27617, LUBE, O2 COMPOUND WAS FOUND WITHIN THE OXYGEN SYS IN THE CABIN AREA FITTINGS LOCATED AT FS 280-657 ON FEW PRODUCTION ACFT, ACFT 9586, 9587. THIS COMPOUND CANNOT BE USED INSIDE THE FITTING, CAN BE ONLY USED ON MALE THREAD AND ONLY FROM THE 3RD THREAD ON.  ALL ACFT WITHIN FACILITY ARE BEING CURRENTLY INSPECTED FOR PRESENT OF EXCESSIVE COMPOUND.  THE RANGE OF ACFT AFFECTED IS STILL UNDER INVESTIGATION.  TRIAGE IS IN WORK TO ASSESS THE CRITICALITY OF THE FAILURE.
